# SDR JBXA000220

- Difficulty date: November 22, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 19,899 hours, 14,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON LANDING AT LGA GEAR UNSAFE MESSAGE ILLUMINATED WHEN GEAR HANDLE WAS SELECTED TO THE DOWN POSITION. CYCLED GEAR HANDLE AND LIGHT WENT OUT.  A/C WAS INSPECTED AND GEAR PINS INSTALLED.  A/C WAS THEN FERRIED TO RDU.  MX REPLACED THE RIGHT MLG UPLOCK SENSOR IAW 32-61-03.  REPLACED RT UPLOCK ACTUATOR ASSEMBLY IAW 32-31-04.  GEAR PINS WERE REMOVED.  OPS CHECK L/G IAW 32-32-00. NO FAULTS NOTED.  A/C THEN DEPARTED RDU WHERE UPON SELECTING GEAR HANDLE TO THE UP POSITION L/G UNSAFE LIGHT CAME ON.  SELECTED GEAR DOWN AND LIGHT WENT OUT.  A/C RETURNED TO RDU WHERE IT WAS FOUND THAT THE L/G TEST HANDLE WAS LEFT IN THE TEST POSITION.  TEST HANDLE WAS SELECTED TO NORMAL POSITION AND SAFTIED IAW 32-00-00-710-81.
